# SDR DL757081424

- Difficulty date: October 19, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537027
- Condition: Corroded
- Location: Bs 701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AND AROUND FASTENER HOLE AT BS 701 RBL 16 FLOOR STRINGER.  CORROSION WAS OUT OF LIMITS.  REPAIRED BY SPLICING IN NEW STRINGER FROM BS 670 TO FACTORY SPLICE AT BS 705 IAW AMM 53-87-01-801.
